# SDR AT0700031

- Difficulty date: March 27, 2004
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Ground Damage
- Location: Fs 207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CATERING TRUCK STRUCK AIRCRAFT ON RIGHT SIDE NEAR R-1 DOOR.  INSTALLED REPAIR CLASS 3 PAGE 219-226 LONGERON 19R-20R STA 210-200 AS PER B717 SRM 53-00-01 AND RES 04-0289 WO 24177 AND N/R 3052 AVBORNE.
